# SDR CALA2018101502126

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 82,697 hours, 26,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-27-3-6026) SEVVERAL DENTS ON RIGHT WING I/B MAIN FLAP, UPPER SURFACE, APPROX MF STA. 179. (093-49) MEASURED 11EA DENTS ON UPPER SURFACE OF RT WING IB MAIN FLAP, 3E A WITHIN LIMITS, 8EA OUT OF LIMITS PER SRM 57-53-01 ALL OWABLE DAMAGE, PERMANENTLY REPAIRED 8EA DENTS WITH FILLED AND REPAIR DOUBLER PER SRM 51-70-10 AND REFINISHED AREAS PER AMM 51-21-10. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON NR 0025405, WORK ACCOMPLISHED, AND INSPECTED. INSPECTION COMPLETED AND ACCEPTED MAJOR REPAIR "Y" ENTERED IN ERROR. THIS DISCREPANCY IS NOT A MAJOR REPAIR.
